Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 49, Number 2
HTML articles powered by AMS MathViewer

Hopf algebras with nonsemisimple antipode
Earl J. Taft and Robert Lee Wilson PDF
Proc. Amer. Math. Soc. 49 (1975), 269-276
On Euler’s criterion for cubic nonresidues
Kenneth S. Williams PDF
Proc. Amer. Math. Soc. 49 (1975), 277-283
Number fields with prescribed $l$-class groups
Frank Gerth PDF
Proc. Amer. Math. Soc. 49 (1975), 284-288
Inequalities concerning the characters of a finite group
K. L. Fields PDF
Proc. Amer. Math. Soc. 49 (1975), 289-293
Polynomial rings over a commutative von Neumann regular ring
Robert Gilmer PDF
Proc. Amer. Math. Soc. 49 (1975), 294-296
Steinitz classes of cyclic extensions of degree $l^{r}$
Robert Long PDF
Proc. Amer. Math. Soc. 49 (1975), 297-304
Pseudo-injective modules which are not quasi-injective
Mark L. Teply PDF
Proc. Amer. Math. Soc. 49 (1975), 305-310
Test modules
T. Cheatham and R. Cumbie PDF
Proc. Amer. Math. Soc. 49 (1975), 311-314
The Hughes conjecture and groups with absolutely regular subgroups or $ECF$-subgroups
Joseph A. Gallian PDF
Proc. Amer. Math. Soc. 49 (1975), 315-318
An upper bound for the permanent of a fully indecomposable matrix
Thomas H. Foregger PDF
Proc. Amer. Math. Soc. 49 (1975), 319-324
Cones of potentials
Bruce Calvert PDF
Proc. Amer. Math. Soc. 49 (1975), 325-333
Smoothness of decaying wave motions
Jeffrey Rauch PDF
Proc. Amer. Math. Soc. 49 (1975), 334-338
On the nonexistence of unimodular functions in $R^{2}(X, dx dy)$
Alfred G. Brandstein PDF
Proc. Amer. Math. Soc. 49 (1975), 339-341
Duality between $H^{p}$ and $H^{q}$ and associated projections
Walter Pranger PDF
Proc. Amer. Math. Soc. 49 (1975), 342-348
A weighted norm inequality for Vilenkin-Fourier series
John A. Gosselin PDF
Proc. Amer. Math. Soc. 49 (1975), 349-353
A noncompact Choquet theorem
G. A. Edgar PDF
Proc. Amer. Math. Soc. 49 (1975), 354-358
An extension of the Denjoy integral
James Foran PDF
Proc. Amer. Math. Soc. 49 (1975), 359-365
Linear differential equations where nonoscillation is equivalent to eventual disconjugacy
Jerry R. Ridenhour PDF
Proc. Amer. Math. Soc. 49 (1975), 366-372
An ergodic super-property of Banach spaces defined by a class of matrices
A. Brunel, H. Fong and L. Sucheston PDF
Proc. Amer. Math. Soc. 49 (1975), 373-378
Invariant means on almost periodic functions and equicontinuous actions
Anthony To Ming Lau PDF
Proc. Amer. Math. Soc. 49 (1975), 379-382
A converse Steinhaus theorem for locally compact groups
S. M. Simmons PDF
Proc. Amer. Math. Soc. 49 (1975), 383-386
Existence theorems for Urysohn’s integral equation
M. Joshi PDF
Proc. Amer. Math. Soc. 49 (1975), 387-392
The boundary of the numerical range
John S. Lancaster PDF
Proc. Amer. Math. Soc. 49 (1975), 393-398
A note on hyponormal operators
Robert Whitley PDF
Proc. Amer. Math. Soc. 49 (1975), 399-400
Solution of integral equations by product integration
Jon C. Helton PDF
Proc. Amer. Math. Soc. 49 (1975), 401-406
A note on the zeros of Faber polynomials
A. W. Goodman PDF
Proc. Amer. Math. Soc. 49 (1975), 407-410
A note on a trigonometric moment problem
Robert M. Young PDF
Proc. Amer. Math. Soc. 49 (1975), 411-415
On a game theoretic notion of complexity for compact convex sets
Ehud Kalai and Meir Smorodinsky PDF
Proc. Amer. Math. Soc. 49 (1975), 416-420
Schur’s theorem for nearly Kähler manifolds
A. M. Naveira and L. M. Hervella PDF
Proc. Amer. Math. Soc. 49 (1975), 421-425
Łoś’ theorem and the Boolean prime ideal theorem imply the axiom of choice
Paul E. Howard PDF
Proc. Amer. Math. Soc. 49 (1975), 426-428
Lusin sets and well ordering the continuum
David Pincus and Karel Prikry PDF
Proc. Amer. Math. Soc. 49 (1975), 429-435
The supports of infinitely divisible distribution functions
Howard G. Tucker PDF
Proc. Amer. Math. Soc. 49 (1975), 436-440
A note on $C_{c}(X)$
G. D. Richardson and D. C. Kent PDF
Proc. Amer. Math. Soc. 49 (1975), 441-445
A reduction of the fundamental conjecture about locally compact $\textrm {ANR}$’s
A. Fathi and Y. M. Visetti PDF
Proc. Amer. Math. Soc. 49 (1975), 446-448
Characteristic submanifolds of fixed point free involutions
Ellen Stone PDF
Proc. Amer. Math. Soc. 49 (1975), 449-457
A correction to the paper: “Semi-open sets and semi-continuity in topological spaces” (Amer. Math. Monthly 70 (1963), 36–41) by Norman Levine
T. R. Hamlett PDF
Proc. Amer. Math. Soc. 49 (1975), 458-460
Free $S^{3}$-actions on simply connected eight-manifolds
Richard I. Resch PDF
Proc. Amer. Math. Soc. 49 (1975), 461-468
Some universally pierced arcs in $E^{3}$
L. D. Loveland PDF
Proc. Amer. Math. Soc. 49 (1975), 469-474
A relation between obstructions and functional cohomology operations
Robert D. Little PDF
Proc. Amer. Math. Soc. 49 (1975), 475-480
Practically perfect three-manifold groups
D. R. McMillan PDF
Proc. Amer. Math. Soc. 49 (1975), 481-486
Lifting recursion properties through group homomorphisms
S. H. Al-Kutaibi and F. Rhodes PDF
Proc. Amer. Math. Soc. 49 (1975), 487-494
Semilattices on Peano continua
W. Wiley Williams PDF
Proc. Amer. Math. Soc. 49 (1975), 495-500
A note on Jones’ function $K$
John Rosasco PDF
Proc. Amer. Math. Soc. 49 (1975), 501-504
A local characterization of Darboux $\mathcal {B}$ functions
Richard G. Gibson PDF
Proc. Amer. Math. Soc. 49 (1975), 505-509
Point partition numbers and girth
R. J. Cook PDF
Proc. Amer. Math. Soc. 49 (1975), 510-514
Another proof that weak $n$-homogeneity implies weak $(n-1)$-homogeneity
Prabir Roy PDF
Proc. Amer. Math. Soc. 49 (1975), 515-516
Lemma on measurable cardinals
William G. Fleissner PDF
Proc. Amer. Math. Soc. 49 (1975), 517-518
A real place on the real number field is trivial
Lynn E. Garner PDF
Proc. Amer. Math. Soc. 49 (1975), 519